RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 103, Issue 3, Pages 336–345 (Mi mz11701)  

This article is cited in 3 scientific papers (total in 3 papers)

Embeddings of Spaces of Functions of Positive Smoothness on Irregular Domains in Lebesgue Spaces

O. V. Besov

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Abstract: An embedding theorem for spaces of functions of positive smoothness defined on irregular domains of $n$-dimensional Euclidean space in Lebesgue spaces is proved. The statement of the theorem depends on the geometric parameters of the domains of the functions.

Keywords: embedding theorem, spaces of functions of positive smoothness, irregular domain, Lebesgue spaces.

Funding Agency Grant Number
Russian Science Foundation 14-11-00443
This work was supported by the Russian Science Foundation under grant 14-11-00443.


DOI: https://doi.org/10.4213/mzm11701

Full text: PDF file (499 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2018, 103:3, 348–356

Bibliographic databases:

UDC: 517.518.23
Received: 28.05.2017
Revised: 18.09.2017

Citation: O. V. Besov, “Embeddings of Spaces of Functions of Positive Smoothness on Irregular Domains in Lebesgue Spaces”, Mat. Zametki, 103:3 (2018), 336–345; Math. Notes, 103:3 (2018), 348–356

Citation in format AMSBIB
\Bibitem{Bes18}
\by O.~V.~Besov
\paper Embeddings of Spaces of Functions of Positive Smoothness on Irregular Domains in Lebesgue Spaces
\jour Mat. Zametki
\yr 2018
\vol 103
\issue 3
\pages 336--345
\mathnet{http://mi.mathnet.ru/mz11701}
\crossref{https://doi.org/10.4213/mzm11701}
\elib{http://elibrary.ru/item.asp?id=32641316}
\transl
\jour Math. Notes
\yr 2018
\vol 103
\issue 3
\pages 348--356
\crossref{https://doi.org/10.1134/S0001434618030021}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000430553100002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85046346300}


Linking options:
  • http://mi.mathnet.ru/eng/mz11701
  • https://doi.org/10.4213/mzm11701
  • http://mi.mathnet.ru/eng/mz/v103/i3/p336

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. O. V. Besov, “Embeddings for weighted spaces of functions of positive smoothness on irregular domains into Lebesgue spaces”, Dokl. Math., 97:3 (2018), 236–239  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus
    2. O. V. Besov, “Embeddings of Weighted Spaces of Functions of Positive Smoothness on Irregular Domains in Lebesgue Space”, Math. Notes, 104:6 (2018), 799–809  mathnet  crossref  crossref  isi  elib
    3. Besov O.V., “Embeddings of Spaces of Functions of Positive Smoothness on Irregular Domains”, Dokl. Math., 99:1 (2019), 31–35  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:220
    References:33
    First page:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019